# SDR UIEA2019081635137

- Difficulty date: August 12, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bolt
- Part number: J814P049A
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN-#2 ENG BOTH T/R OPENING ACTUATOR UPPER HINGE BOLT WORN.( REPLACED BOTH T/R OPENING ACTUATOR UPPER HINGE BOLTS WITH NEW IAW 78-31-06. OPEN AND CLOSED THE T/R. CHECK RESULT NORMAL. IAW AMM  78-31-06-004-001 & AMM   78-31-06-404-006         WASHER OFF PARTS (PN: 9132M39P01, PN: NAS1149C0463R)    NUT OFF PART (PN: NAS1291C4M)  )
